Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Minimal primes of ideals and integral ring extensions

Author: William Heinzer
Journal: Proc. Amer. Math. Soc. 40 (1973), 370-372
MSC: Primary 13A15
MathSciNet review: 0319962
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if $ R$ is a commutative ring with identity having the property that ideals in $ R$ have only a finite number of minimal primes, then a finite $ R$-algebra again has this property. It is also shown that an almost finite integral extension of a noetherian integral domain has noetherian prime spectrum.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A15

Retrieve articles in all journals with MSC: 13A15

Additional Information

Keywords: Minimal primes of an ideal, integral ring extension, noetherian integral domain, derived normal ring, noetherian prime spectrum
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society